×

An extremum problem for polynomials. (English) Zbl 0097.04902


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] L. Brickman , [1] A new generalization of a problem of F. Lukács . Compositio Mathematica, Volumen XIV, Fasc. 3. · Zbl 0097.05001
[2] F. Lukács , [2] Verschärfung des ersten Mittelwertsatzes der Integralrechnung , Math. Zeitschrift 2 (1918), 295-305. · JFM 46.0414.01
[3] G. Szegö , [3] Orthogonal Polynomials , Revised edition, New York, 1959. · Zbl 0089.27501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.